# SDR 97ZZZX3595

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LS
- Make and model: Bolkms BK117A3
- Aircraft serial: 7113
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 301011032
- Condition: Failed
- Location: Fire Ext System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER BOTTLE LOST PRESSURE AND CONTENTS.
